# SDR DALA2023070205286

- Difficulty date: July 1, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3355, CORROSION FLOOR BEAM -Y1959 LOCATED FR31 TO FR37 IN PASSENGER CABIN (SSI 532134-01-2).. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1959 LOC. FR 26 TO FR 37.4 IN PASSENGER CABIN AREA AS PER A330 SRM 51-42-11-801. SRM 51-72-11-911-001 AND DWG F53276421, F53979203. (LP 2844741)
